# SDR IXXA06SMN259S

- Difficulty date: July 28, 2006
- Submitted: August 25, 2006
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 96,561 hours, 25,131 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Wing
- Part time: 96,561 hours, 25,131 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION FOUND LEFT HAND OUTER WING, OUTBOARD LEADING EDGE DENTED, FROM STATION XFS 885.000 TO STATION XFS 920.000.  REMOVED DAMAGED SKIN IAW DC-8 SRM 57-1-0 PAGE 1, DC-8 SRM 51-1-21, DC-8 SRM 51-3-0.  FABRICATED SKIN (AL 7075 T6 0.050”) IAW DC-8 SRM 57-3-3 FIG 8 ITEM A.  CLEANED, TREATED AND PRIMED AREA AND SKIN INTERNAL SURFACE IAW DC-8 SRM 51-1-8B.  BONDED PLATING WITH INNER DOUBLER IAW DC-8 SRM 51-1-9 (HYSOL) DC-8 SRM 51-1-21, DC-8 SRM 51-3-0, DC-8 SRM 51-3-1,  DC-8 SRM 57-3-3 FIG 8.
